A. Akalay
Internal medicineRadiologySuperior vena cava syndromeDiscontinuationFibrosisMediastinal fibrosisMirtazapineMirtazapinGynecologyAnesthesiaMedicineGastroenterology
3Publications
1H-index
2Citations
Publications 3
Newest
#1A. AkalayH-Index: 1
#2M. OstH-Index: 1
Last. B. HansonH-Index: 1
view all 3 authors...
Resume Nous rapportons l’observation d’une patiente de 61 ans qui developpait un syndrome cave superieur secondaire a une fibrose mediastinale diffuse. Cette derniere regressait apres l’arret de la mirtazapine qu’elle prenait depuis six ans. Cela suggere que la mirtazapine ait pu jouer un role dans la genese de cette fibrose.
1 CitationsSource
#1A. AkalayH-Index: 1
#2M. OstH-Index: 1
Last. B. HansonH-Index: 1
view all 3 authors...
We report a 61-year-old woman who developed a superior vena cava syndrome due to mediastinal fibrosis. This mediastinal fibrosis resolved after the discontinuation of a chronic treatment by mirtazapin that the patient was receiving for the previous six years, suggesting a role of this treatment in the genesis of the mediastinal fibrosis.
Source
#1A. AkalayH-Index: 1
#2M. OstH-Index: 1
Last. B. HansonH-Index: 1
view all 3 authors...
We report a 61-year-old woman who developed a superior vena cava syndrome due to mediastinal fibrosis. This mediastinal fibrosis resolved after the discontinuation of a chronic treatment by mirtazapin that the patient was receiving for the previous six years, suggesting a role of this treatment in the genesis of the mediastinal fibrosis.
1 CitationsSource
1
Close Researchers